# SDR QXEA2019012200041

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00683
- Aircraft time: 4,146 hours, 2,487 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 500' A VIBRATION & NOISE OCCURRED ABOUT 4-5 TIMES. THE INDICATION ON EICAS LG WAS FLICKERING EACH TIME. WE EXTENDED GEAR GOT 3 GREEN. REMOVED FROM SERVICE. PERFORMED GVI OF NOSE WHEEL GEAR BAY & FWD EBAY, NO DEFECTS NOTED. CHECKED CMC FOR FAULT CODES, NO FAULTS RECORDED/FOUND, PER FIM TASK 32-21-00-810-802-A FOR NLG BAY THUMPING NOISE. OPENED & CLOSED NLG FORWARD DOOR, PER TASK AMM 32-22-02-860-801/802-A, IN ORDER GAIN ACCESS TO THE NLG UPLOCK. PERFORMED AMM TASK 32-61-05-820-801-A, STEP 1-6((A)1, 3, 4, 5) & 7A, B, C. IAW NOSE LANDING GEAR UPLOCK SENOR-ADJUSTMENT, BOTH SENSOR GAPS MEASURED WITHIN LIMITS, MEASURING THE GAP FIG. 507 FOR THE NLG UPLOCK SENSOR ADJUSTMENT WHICH MEASURED; LEFT SIDE M
